# SDR UIEA2021111102392

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 84,906 hours, 18,734 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Part number: 5006003D
- Part serial: 288
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TURNING ON FUEL PUMPS NOTED RT AFT PRESS AND RT AFT FUEL PUMP EICAS MESSAGE AND ASSOCIATED CIRCUIT BREAKER POPPED.( PLACED ITEM ON DMI 156581 IAW MEL 28-22-01 MX ACTION C/W CB PULLED CAT C DUE DATE 21NOV21.  /     /  REMOVED AND REPLACED RIGHT WING AFT FUEL BOOST PUMP IAW AMM 28-22-03. OPS CHECK AND LEAK CHECK GOOD. THIS CLEARS MDDR 156581. PLACARDS REMOVED.  )
